# SDR CHQA200500211

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 4,760 hours, 3,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6429 TPA-FLL AT 500 FEET, LAVATORY SMOKE EICAS WARNING MESSAGE APPEARED.  FLIGHT ATTENDANT REPORTED LAVATORY SMOKE DETECTOR SOUNDING AND ALARM.  NO VISIBLE SMOKE.  RAN QRH.  STILL NO VISIBLE SMOKE NOTED FROM FLIGHT ATTENDANT.  RETURNED TO LAND IN TPA.  MAINTENANCE UNABLE TO DUPLICATE FAULT.  PERFORMED LAVATORY SMOKE DETECTION SYSTEM TEST IAW EMB 145 MM 26-14-00-700-801-A.  OPS CHECK GOOD.
